Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/828

Title: Multidimensional Baker-Akhiezer functions and Huygens' principle
Authors: Chalykh, O.A.
Feigin, Mikhail V.
Veselov, A.P.
Issue Date: 1999
Abstract: A notion of The rational Baker-Akhiezer (BA) function related to a configuration of hyperplanes in Cn is introduced. It is proved that the BA function exists only for very special configurations (locus configurations), which satisfy a certain overdetermined algebraic system, The BA functions satisfy some algebraically integrable Schrodinger equations, so any locus configuration determines such an equation, Some results towards the classification of all locus configurations are presented. This theory is applied to the famous Hadamard problem of description of all hyperbolic equations satisfying Huygens' Principle. We show that in a certain class all such equations an related to locus configurations and the corresponding fundamental solutions can be constructed explicitly from the BA functions.
Description: This is a pre-print. The definitive version: CHALYKH, O.A., FEIGIN, M.V. and VESELOV, A.P., 1999. Multidimensional Baker-Akhiezer functions and Huygens' principle. Communications in Mathematical Physics, 206(3), pp.533-566, is available at: http://www.springerlink.com/openurl.asp?genre=journal&issn=0010-3616.
URI: https://dspace.lboro.ac.uk/2134/828
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-16.pdf269.76 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.